DOI QR코드

DOI QR Code

PERMUTING TRI-f-DERIVATIONS IN LATTICES

  • Yazarl, Hasret (CUMHURIYET UNIVERSITY FACULTY OF ARTS AND SCIENCES DEPARTMENT OF MATHEMATICS) ;
  • Ozturk, Mehmet Ali (ADYAMAN UNIVERSITY FACULTY OF ARTS AND SCIENCES DEPARTMENT OF MATHEMATICS)
  • Received : 2010.02.23
  • Published : 2011.01.31

Abstract

The aim of this paper is to introduce the notion of permuting tri-f-derivations in lattices and to study some properties of permuting tri-f-derivations.

References

  1. R. Balbes and P. Dwinger, Distributive Lattices, University of Missouri Press, Columbia, Mo., 1974.
  2. A. J. Bell, The co-information lattice, in: 4th International Symposium on Independent Component Analysis and Blind Signal Separation (ICA2003), Nara, Japan, 2003, 921-926.
  3. H. E. Bell and L. C. Kappe, Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar. 53 (1989), no. 3-4, 339-346. https://doi.org/10.1007/BF01953371
  4. H. E. Bell and G. Mason, On derivations in near-rings, Near-rings and near-fields (Tubingen, 1985), 31-35, North-Holland Math. Stud., 137, North-Holland, Amsterdam, 1987.
  5. G. Birkhoof, Lattice Theory, American Mathematical Society, Colloquium, 1940.
  6. C. Carpineto and G. Romano, Information retrieval through hybrid navigation of lattice representations, Int. J. Human-Computers Studies 45 (1996), 553-558. https://doi.org/10.1006/ijhc.1996.0067
  7. Y. Ceven, Symmetric bi-derivations of lattices, Quaest. Math. 32 (2009), no. 2, 241-245. https://doi.org/10.2989/QM.2009.32.2.6.799
  8. Y. Ceven and M. A. Ozturk, On the trace of a permuting tri-additive mapping in left s-unital rings, Int. J. Pure Appl. Math. 23 (2005), no. 4, 465-474.
  9. Y. Ceven and M. A. Ozturk, On f-derivations of lattices, Bull. Korean Math. Soc. 45 (2008), no. 4, 701-707. https://doi.org/10.4134/BKMS.2008.45.4.701
  10. C. Degang, Z. Wenxiu, D. Yeung, and E. C. C. Tsang, Rough approximations on a complete completely distributive lattice with applications to generalized rough sets, Inform. Sci. 176 (2006), no. 13, 1829-1848. https://doi.org/10.1016/j.ins.2005.05.009
  11. L. Ferrari, On derivations of lattices, Pure Math. Appl. 12 (2001), no. 4, 365-382.
  12. A. Honda and M. Grabish, Entropy of capacities on lattices and set systems, Inform. Sci. 176 (2006), no. 23, 3472-3489. https://doi.org/10.1016/j.ins.2006.02.011
  13. Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inform. Sci. 159 (2004), no. 3-4, 167-176. https://doi.org/10.1016/j.ins.2003.03.001
  14. F. Karacal, On the direct decomposability of strong negations and S-implication operators on product lattices, Inform. Sci. 176 (2006), no. 20, 3011-3025. https://doi.org/10.1016/j.ins.2005.12.010
  15. D. Ozden, M. A. Ozturk, and Y. B. Jun, Permuting tri-derivations in prime and semi-prime gamma rings, Kyungpook Math. J. 46 (2006), no. 2, 153-167.
  16. M. A. Ozturk, Permuting tri-derivations in prime and semi-prime rings, East Asian Math. J. 15 (1999), no. 2, 177-190.
  17. M. A. Ozturk, Y. Ceven, and Y. B. Jun, Generalized derivations of BCI-algebras, Honam Math. J. 31 (2009), no. 4, 601-609. https://doi.org/10.5831/HMJ.2009.31.4.601
  18. M. A. Ozturk, H. Yazarli, and K. H. Kim, Permuting tri-derivations in lattices, Quaest. Math. 32 (2009), no. 3, 415-425. https://doi.org/10.2989/QM.2009.32.3.10.911
  19. E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. https://doi.org/10.1090/S0002-9939-1957-0095863-0
  20. R. S. Sandhu, Role hierarchies and constraints for lattice-based access controls, in: Proceedings of the 4th European Symposium on Research in Computer Security, Rome, Italy, 1996, 65-79.
  21. G. Szasz, Derivations of lattices, Acta Sci. Math. (Szeged) 37 (1975), 149-154.
  22. X. L. Xin, T. Y. Li, and J. H. Lu, On derivations of lattices, Inform. Sci. 178 (2008), no. 2, 307-316. https://doi.org/10.1016/j.ins.2007.08.018
  23. H. Yazarli, M. A. Ozturk, and Y. B. Jun, Tri-additive maps and permuting tri- derivations, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 54 (2005), no. 1, 1-8.
  24. J. Zhan and Y. L. Liu, On f-derivations of BCI-algebras, Int. J. Math. Math. Sci. 2005 (2005), no. 11, 1675-1684. https://doi.org/10.1155/IJMMS.2005.1675